Im using 8X shampoo since im suffering from excessive dandruff...but a couple of days after using the shampoo my hair is becoming oily??? ..why is it so???
Like the answers? Chat privately with the doctor of your choice
Hi greetings. That's because you may be having an inherent nature of increased oil secretion. If this is really trouble some and associated with dandruff, a short course of oral antifungals or even low dust oral retinoids may help. See a dermatologist near you. Warm regards, Dr Govind S Mittal, excel care hospital, Bangalore.
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.